Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have bad throat. TSH is 0.016. Taking homoeopathic medicine. Is throat problem related to low tsh?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
I have bad throat for a month, always clearing it. My tsh is 0.016 ,t3 and t4 are in range , i dont have any other symptom of hyperthyroidism. I am talking homeapathic med for that.Is my clearing of throat related to tsh being low?in my recent blood report my eosinophil is 9 which was 7 two months earlier. I have started the course of hetrazen.
Posted Fri, 23 Nov 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rahul Tawde 15 hours later
Dear XXXXXXX
Looking at the details you have provided it seems you are having thyroiditis. In thyroiditis thyroid will be inflammed because of viral infection and all the stored thyroxine in the gland will be released to the circulation leading to thyrotoxicosis. It is however a self resolving condition and thyroid function returns to normal by 3- 6 months in majority of patients. I'm not sure your eosinophil problem is any way related to thyroid. They have to be treated as independent problems. For confirmation of thyroiditis you can undergo technetium scan of thyroid. After that all that you have to do is to get serial thyroid function tests every 2 onths for next six months. By all probability it would return to normal. As for the need of any treatment now, if you are not having palpitation, swaeting or hand tremors nothing is required. If you are having any of the above you may need beta blockers for 4-6 weeks. So dont worry your thyroid problem has a very good prognosis. Get back to me for any other queries
Thanks,
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor